Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Severe discharge after intake of next choice. Discharge had considerably stopped with flucanozole. Drug interaction?

Hello, a week ago I had what may have been a yeast infection which my gyne prescribed Fluconazole which did kind of help with the white discharge , but this past weekend i had sex with my boyfriend and the condom broke so I went to the drug store to buy a dose of next choice. Today I haave more discharge than last week. Is this because the Fluconazole is still in my system and the Next Choice pill gave it a bad interaction?
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Plenty of discharge is not to fluconazole in body or due to next choice pill , cause may be .
1 Fungus infection recurrence may be the reason of this discharge , so consult gynecologist and get his opinion.
2 Bacterial infection also very common , so get swab examination from vaginal discharge.
3 Pelvic inflammation also very common.
In my opinion as I mentioned above neither fluconazole or drug interaction is responsible .
Consult a your gynecologist and get his opinion.
Good luck.
Answered: Fri, 27 Dec 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor